# SDR SWAA2014110733923

- Difficulty date: September 10, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 94,602 hours, 65,489 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 6546547252
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHORD CRACKED AT BS 727 STRINGER 18A RT SIDE IN AFT LOWER FASTENER HOLE.  REPAIRED CHORD IAW EA.
